# SDR T17A201506148009

- Difficulty date: June 14, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N870TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Aircraft time: 9,254 hours, 6,381 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CLIMBING THROUGH FL380, THE CABIN ALTITUDE HORN & MASTER WARNING ANNUNCIATION WERE TRIGGERED.  THE CREW CONFIRMED THAT THE WARNING WAS VALID, AS THE CABIN ALTITUDE WAS INDICATING ROUGHLY 10 TO 11,000 FEET & THE CABIN VSI INDICATED A RAPID CLIMB.  THE CREW ELECTED TO DESCEND AT THAT TIME.  AN EMER WAS DECLARED SUCH THAT ATC WOULD AUTHORIZE A DESCENT TO AN ACCEPTABLE ALTITUDE.
